Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Nicolas Addington, Elliott Assistant Research Professor

Nicolas Addington

Please note: Nicolas has left the Mathematics department at Duke University; some info here might not be up to date.

Contact Info:
Office Location:  246 Physics
Office Phone:  919-660-2873
Email Address: send me a message
Web Page:  http://math.duke.edu/~adding/

Education:

PhDUniversity of Wisconsin--Madison2009
BSUniversity of Washington2004
BAUniversity of Washington2004
Specialties:

Geometry
Recent Publications   (More Publications)

  1. N. Addington, W. Donovan, C. Meachan, Mukai flops and P-twists (Submitted, July 9, 2015) [arXiv:1507.02595]
  2. N. Addington, W. Donovan, C. Meachan, Moduli spaces of torsion sheaves on K3 surfaces and derived equivalences (Submitted, July 9, 2015) [arXiv:1507.02597]
  3. N. Addington, W. Donovan, E. Segal, The Pfaffian-Grassmannian equivalence revisited, Alg. Geom., vol. 2 no. 3 (2015), pp. 332-364 [arXiv:1401.3661]
  4. N. Addington, On two rationality conjectures for cubic fourfolds, Math. Res. Lett. (Accepted, May 19, 2014) [arXiv:1405.4902]
  5. N. Addington, M. Lehn, On the symplectic eightfold associated to a Pfaffian cubic fourfold, J. Reine Angew. Math. (Accepted, April 22, 2014) [arXiv:1404.5657]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320